Affordable Access

Access to the full text

On k-dimensional graphs and their bases

Authors
  • Buczkowski, Peter S.1
  • Chartrand, Gary1
  • Poisson, Christopher1
  • Zhang, Ping1
  • 1 Western Michigan University, Department of Mathematics and Statistics, Kalamazoo, MI, 49008, USA , Kalamazoo
Type
Published Article
Journal
Periodica Mathematica Hungarica
Publisher
Kluwer Academic Publishers
Publication Date
Mar 01, 2003
Volume
46
Issue
1
Pages
9–15
Identifiers
DOI: 10.1023/A:1025745406160
Source
Springer Nature
Keywords
License
Yellow
Report this publication

Statistics

Seen <100 times